zbMATH — the first resource for mathematics

Note on nilpotent spaces and localization. (English) Zbl 0283.55007

55P35 Loop spaces
22E25 Nilpotent and solvable Lie groups
55P15 Classification of homotopy type
55Q15 Whitehead products and generalizations
Full Text: DOI EuDML
[1] Bousfield, A.K., Kan, D.M.: Homotopy with respect to a ring. In: Algebraic Topology Proceedings of Symposia in Pure Mathematics Vol. 22 (Madison, 1970) pp. 59-64. Providence: American Mathematical Society 1971
[2] Bousfield, A.K., Kan, D.M.: Localization and completion in homotopy theory. Bull. Amer. math. Soc.77, 1006-1010 (1971) · Zbl 0239.55013
[3] Bousfield, A.K., Kan, D.M.: Homotopy limits, completions and localizations. Lecture Notes in Mathematics 304. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0259.55004
[4] Brown, E.H., Jr.: Abstract homotopy theory. Trans. Amer. math. Soc.119, 79-85 (1965) · Zbl 0129.15301
[5] Dror, E.: A generalization of the Whitehead theorem. In: Symposium on Algebraic Topology (Seattle 1971) pp. 13-22. Lecture Notes in Mathematics249. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0243.55018
[6] Federer, H.: A study of function spaces by spectral sequences. Trans. Amer. math. Soc.82, 340-361 (1956) · Zbl 0071.16602
[7] Harrison, J., Scheerer, H.: Zur Homotopietheorie von Abbildungen in homotopieassoziative H.-Räume. Arch. der Math.23, 319-323 (1972) · Zbl 0242.55013
[8] Hilton, P.J.: Localization and cohomology of nilpotent groups. Math. Z.132, 263-286 (1973) · Zbl 0264.20037
[9] Hilton, P.J., Mislin, G., Roitberg, J.: Sphere bundles over spheres and non-cancellation phenomena. J. Lond. math. Soc. II. Ser.6, 15-23 (1972) · Zbl 0247.55014
[10] Hilton, P.J., Mislin, G., Roitberg, J.: Topological localization and nilpotent groups. Bull. Amer. math. Soc.18, 1060-1063 (1972) · Zbl 0255.55005
[11] Hilton, P.J., Mislin, G., Roitberg, J.: Homotopical localization. Proc. Lond. math. Soc.26, 693-706 (1973). · Zbl 0259.55006
[12] Hilton, P.J., Mislin, G., Roitberg, J.: Localization of nilpotent groups and spaces. Notas de Matematica. Amsterdam: North-Holland (to appear) · Zbl 0323.55016
[13] Milnor, J.W.: Construction of universal bundles: I. Ann. of Math. II. Ser.63, 272-284 (1956) · Zbl 0071.17302
[14] Steenrod, N.E.: Topology of Fibre Bundles. Princeton: Princeton University Press 1951 · Zbl 0054.07103
[15] Sullivan, D.: Geometric topology, Part I: Localization, periodicity and Galois symmetry, M.I.T. (1970) (mimeographed notes)
[16] Whitehead, G.W.: On mappings into group-like spaces. Commentarii math. Helvet.28, 320-328 (1954) · Zbl 0058.16801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.